# SDR 96ZZZX678

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5852G
- Make and model: Cessna 150K
- Aircraft serial: 15071352
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 043200156
- Condition: Cracked
- Location: Horiz Stab
- Part time: 5,010 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF NUTPLATES TO TERMINATE AD 80-11-04, NOTED AFT SPAR REINFORCEMENT WAS CRACKED (PN 0432001-15) AND THE AFT SPARS (PN 0432001-56) WERE ALSO CRACKED.  SUGGEST THESE PARTS BE INSPECTED AT TERMINATIION OF AD 80-11-04.  SUBMITTER NOTED EXCESSIVE 'CREAKING' NOISES WHEN MOVING HORIZONTAL UP/DOWN DURING SECURITY CHECK.
